Vol. 1, No. 1, 1951

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The asymptotic expansion of a ratio of gamma functions

F. Tricomi and A. Erdélyi

Vol. 1 (1951), No. 1, 133–142
Mathematical Subject Classification 2000
Primary: 33.0X
Milestones
Published: 1 March 1951
Authors
F. Tricomi
A. Erdélyi